# SDR R61A2018090200919

- Difficulty date: August 20, 2018
- Submitted: September 2, 2018
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 11,902 hours, 8,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CHECK FOUND MAIN CABIN RT AFT WET AREA FLOORBEAM AT RBL 10 FR86 HAS SPOT OF CORROSION. MX REMOVED AND REPLACED UPPER SHEET PN 170-86101-001 IAW SRM 51-75-16, 51-40-08, ETD2011-190/01333 REV C. AC REMAINS IN IND FOR COMPLETION.
